# SDR R61A201807180798

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 26,834 hours, 21,016 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005836PR
- Part serial: JAN142107
- Condition: Overheated
- Location: Mlg
- Part time: 9,640 hours, 6,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF DURING INITIAL CLIMB OUT, EICAS MESSAGE BRAKE OVERHEAT. DURING TAXI OUT, A/C REQUIRE MORE POWER THAN USUAL TO TAXI WITH A SLIGHT LEFT PULL, AFTER INITIAL ROTATION A/C LUNGED FORWARD. R&R NR 1 MAIN WHEEL IAW AMM 33-49-05 AND NR 1 BRAKE ASSY IAW AMM 32-49-11.
